# SDR AALA202506060363

- Difficulty date: June 2, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 29,571 hours, 13,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHT INOP AT ROW 12.  MAINTENANCE FOUNF BROKEN WIRE . SPLICED WIRE PER ESPM 20-43-00. OPS GOOD PERAMM 33-51-18.
